# SDR ASOA201000843

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR ANCHOR FITTINGS ARE CORRODED. REMOVED CARGO BAY FLOOR ANCHOR FITTINGS AND INSTALLED NEW FITTINGS IAW SRM 51-41-02.
